# SDR AALA20170123007

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 56,864 hours, 14,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shelf
- Part number: 416N24008
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE SUPPORT SHELF IS BROKEN. REMOVED AND REPLACED SHELF ASSEMBLY IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
